Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Austin/San Antonio, TX

April 3, 2013Atascosa County, Bexar County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 3, 2013, 11:57 AM CDT for Atascosa County, Bexar County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2013, 11:57 AM CDT (16:57 UTC)
Expired
Apr 3, 2013, 12:45 PM CDT
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Atascosa County, TX, Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-442 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WUUS54 KEWX 031657
SVREWX
TXC013-029-031745-
/O.NEW.KEWX.SV.W.0072.130403T1657Z-130403T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT WED APR 3 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ATASCOSA COUNTY...
  SOUTH CENTRAL BEXAR COUNTY...

* UNTIL 1245 PM CDT.

* AT 1153 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
  BALL SIZE.  THIS STORM WAS LOCATED NEAR SOMERSET...OR 14 MILES     
  NORTH OF POTEET...AND MOVING EAST AT 20 MPH. HALF INCH HAIL HAS    
  BEEN  REPORTED IN WEAKER STORMS IN THE AREA.

* SOME LOCATIONS IN THE WARNING INCLUDE THELMA...MITCHELL LAKE...
  LOSOYA AND BUENA VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2941 9848 2917 9839 2913 9865 2932 9872
TIME...MOT...LOC 1656Z 254DEG 18KT 2924 9863

$$
1 follow-up statement
715 
WWUS54 KEWX 031710 RRA
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1210 PM CDT WED APR 3 2013

TXC013-029-031721-
/O.CAN.KEWX.SV.W.0072.000000T0000Z-130403T1745Z/
BEXAR TX-ATASCOSA TX-
1210 PM CDT WED APR 3 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ATASCOSA AND
SOUTH CENTRAL BEXAR COUNTIES IS CANCELLED...

LAT...LON 2941 9848 2917 9839 2913 9865 2932 9872
TIME...MOT...LOC 1711Z 254DEG 18KT 2926 9855

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:01 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Apr 3, 9:01 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 AM CDT WED APR 3 2013

.UPDATE...
ADJUSTED POPS HIGHER FOR THE MORNING HOURS FOR THE MCS TRACKING
EASTWARD ACROSS THE HILL COUNTRY TOWARD THE I35 CORRIDOR. ALSO
LOWERED MAX TEMPS A FEW DEGREES ACROSS THE NRN CWA FOR THIS
AFTERNOON AS NLY WINDS WILL CONTINUE TO ADVECT COOLER AIR INTO THE
REGION WITH LIMITED SUNSHINE. ALSO REFRESHED THE DEW POINT AND
WIND GRIDS.

&&

.PREV DISCUSSION... /ISSUED 639 AM CDT WED APR 3 2013/

DISCUSSION...
SEE AVIATION FOR THE 12Z TAF DISCUSSION.

AVIATION...
A COLD FRONT HAS MOVED SOUTHWARD ACROSS THE REGION SHIFTING WINDS
TO THE NORTH AND CREATING A MIX OF IFR/MVFR CIGS. AN APPROACHING
UPPER LEVEL LOW CURRENTLY LOCATED OVER SOUTHERN COLORADO/NORTHERN
NEW MEXICO WAS PROVIDING ENOUGH LIFT ABOVE THE BOUNDARY LAYER TO
GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER THE
RIO GRANDE PLAINS AND EDWARDS PLATEAU...MOVING ENE. THE ELEVATED
CONVECTION WILL CONTINUE ACROSS MUCH OF SOUTH CENTRAL TEXAS TODAY
AS THE UPPER LEVEL LOW MOVES EASTWARD ACROSS NORTH TEXAS. SHOWERS
MOVING ACROSS THE TAF SITES ARE NOT EXPECTED TO IMPACT PREVAILING
FLIGHT CATEGORIES. THE TIMING OF POSSIBLE TSTMS IMPACTING THE
TAF SITES IS PROBLEMATIC BEYOND THE FIRST 6 HRS OF THE FCST AND
WILL ONLY BE MENTIONED IN THE KAUS TAF.

I-35 TERMINALS...CIGS WILL BOUNCE AROUND BETWEEN IFR AND MVFR TODAY
WITH SHOWERS MOVING ACROSS THE TAF SITES FROM TIME TO TIME. KAUS
WILL HAVE THE BEST SHOT OF BEING IMPACTED BY A TSTM THIS AFTERNOON.
SFC WINDS WILL BE NORTHERLY AT 10 TO 15 KTS.

KDRT TERMINAL...SHOWERS WILL MOVE ACROSS THE TAF SITE THIS MORNING
WITH MVFR CIGS PREVAILING. CIGS WILL IMPROVE TO VFR AFTER 21Z. SFC
WINDS WILL BE NW AT 10 TO 15 KTS.

PREV DISCUSSION... /ISSUED 310 AM CDT WED APR 3 2013/

SHORT TERM (TODAY THROUGH THURSDAY)...
A PERIOD OF STABILITY WILL EXIST TOWARDS SUNRISE AS THE AIR-MASS
REMAINS FAIRLY MIXED AND COOL FROM THE PASSING SQUALL LINE. THE UPPER
TROUGH HOWEVER REMAINS TO THE NORTHWEST AND ITS MOVE INTO CENTRAL
TEXAS AND ITS REINFORCING COLD FRONT WILL PRODUCE MOSTLY SCATTERED
ELEVATED SHOWERS WITH SOME ISOLATED THUNDERSTORMS MAINLY EAST OF
THE I-35 CORRIDOR TODAY. HIGHS TODAY WILL RANGE FROM THE LOW TO
MID 60S OVER THE HILL COUNTRY TO THE MID 70S ALONG SOUTHERN
PORTIONS OF THE CWA. THE OVERRUNNING TYPE SHOWERS WILL LIKELY
CONTINUE THROUGH AT LEAST TOMORROW EVENING UNTIL THE UPPER TROUGH
AND ITS DISTURBANCES FINALLY MOVE TO THE EAST DURING THE OVERNIGHT
HOURS. COOL BEHIND THE FRONT TONIGHT WILL LOWS GENERALLY IN THE
40S TO LOWER 50S. A STRONG UPPER LEVEL NORTHWEST FLOW WILL
TRANSLATE EASTWARD BEHIND THE UPPER TROUGH ON THURSDAY WITH
DECREASING CLOUDS FROM WEST TO EAST OVER THE EASTERN CWA. HIGHS
THURSDAY WILL RANGE FROM THE MID TO UPPER 60S OVER THE NORTHEAST
CORRIDOR TO THE UPPER 70S ALONG THE RIO GRANDE PLAINS.

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...
A COOL SURFACE RIDGE WILL CONTINUE OVER THE REGION THURSDAY NIGHT
AS AN UPPER RIDGE BUILDS IN FROM THE WEST. MOSTLY CLEAR WITH LOWS
THURSDAY NIGHT MAINLY IN THE 40S WITH LOW TO MID 50S OVER THE
WESTERN RIO GRANDE PLAINS. THE UPPER RIDGE WILL SLIDE EAST FRIDAY
WITH ZONAL FLOW AND LEE TROFFINESS DEVELOPING OVER THE SOUTHERN U.S.
PLAINS. AS A RESULT...SOUTHERLY FLOW WILL RETURN BUT WILL NOT TAP
ENOUGH GULF MOISTURE TO PRODUCE CLOUDS. MOSTLY SUNNY FRIDAY WITH
HIGHS NEAR 80 ALONG THE I-35 CORRIDOR...LOW TO MID 80S WESTERN RIO
GRANDE PLAINS.

PARTLY CLOUDY AND WARM SATURDAY UNDER ZONAL FLOW ALOFT AND CONTINUED
SOUTHERLY FLOW AT THE SURFACE. HIGHS FROM NEAR 80 HILLS TO UPPER 80S
RIO GRANDE PLAINS. LOWS SUNDAY MORNING WILL BE MUCH WARMER AS
CONTINUED MOIST GULF ADVECTION PRODUCES SOME LOW CLOUDINESS ESPECIALLY
ALONG AND SOUTH AND EAST OF THE ESCARPMENT. LOWS SUNDAY MORNING FROM
THE MIDDLE 50S HILLS TO THE LOW 60S EAST AND SOUTHERN SECTIONS. AS
ANOTHER STORM SYSTEM DEVELOPS FROM THE 4-CORNERS AREA TO THE INTER-
MOUNTAIN REGION MONDAY THROUGH TUESDAY...OUR REGION LIKELY TO SEE A
ROUND OF THUNDERSTORMS TUESDAY AS A DRY LINE SWEEPS THROUGH.
TEMPERATURES WILL SOAR TO MUCH ABOVE SEASONAL NORMS OVER MUCH OF
THE REGION TUESDAY WITH DRY LINE PASSAGE AND DRY WESTERLIES SLOTTED
ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  50  70  48  80 /  70  30  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  65  47  69  42  78 /  50  30  -    0   0
NEW BRAUNFELS MUNI AIRPORT     69  48  72  44  80 /  50  20  -    0   0
BURNET MUNI AIRPORT            62  47  68  46  77 /  70  30  -    0   0
DEL RIO INTL AIRPORT           70  49  78  54  85 /  30  10  -    0   0
GEORGETOWN MUNI AIRPORT        63  46  68  44  76 /  70  40  -    0   0
HONDO MUNI AIRPORT             72  46  76  46  82 /  50  10  -    0   0
SAN MARCOS MUNI AIRPORT        68  49  70  45  79 /  50  20  -    0   0
LA GRANGE - FAYETTE REGIONAL   69  51  69  47  78 /  60  40  -    0   0
SAN ANTONIO INTL AIRPORT       70  50  73  48  80 /  50  20  -    0   0
STINSON MUNI AIRPORT           71  50  74  48  80 /  40  10  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 3, 4:37 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT WED APR 3 2013

TXZ171>173-183>194-202>209-217>225-228-041200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
437 AM CDT WED APR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY
ACROSS MUCH OF SOUTH CENTRAL TEXAS. STRONG THUNDERSTORMS ARE
POSSIBLE EAST OF A LINE FROM LLANO TO SAN MARCOS TO YORKTOWN.
THIS INCLUDES THE AUSTIN METRO AREA. THE STRONGER STORMS WILL
HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 3, 9:56 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 AM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             4 W HUNT                30.07N  99.40W
04/03/2013  M0.75 INCH       KERR               TX   BROADCAST MEDIA

&&

EVENT NUMBER EWX1300271

CVP
Special weather statement, Apr 3, 10:42 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT WED APR 3 2013

TXZ204-031630-
MEDINA-
1042 AM CDT WED APR 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR MEDINA COUNTY UNTIL 1130 AM
CDT...

AT 1038 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF D'HANIS...OR 8 MILES
SOUTHWEST OF HONDO...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HONDO...
  CASTROVILLE...
  YANCEY...
  BIRY...
  NEW FOUNTAIN...
  QUIHI...
  DUNLAY...
  BADER...
  NOONAN...
  NATALIA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2953 9892 2917 9881 2914 9927 2931 9933
TIME...MOT...LOC 1541Z 251DEG 28KT 2925 9919
Special weather statement, Apr 3, 11:15 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 AM CDT WED APR 3 2013

TXZ204-205-220-031700-
ATASCOSA-BEXAR-MEDINA-
1115 AM CDT WED APR 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN ATASCOSA...
CENTRAL BEXAR AND EASTERN MEDINA COUNTIES UNTIL NOON CDT...

AT 1111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CASTROVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAN ANTONIO...
  LACOSTE...
  SEA WORLD...
  LACKLAND AFB...
  LEON VALLEY...
  SHAVANO PARK...
  OLMOS PARK...
  TERRELL HILLS...
  ALAMO HEIGHTS...
  HOLLYWOOD PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2952 9880 2962 9848 2927 9838 2923 9892
      2940 9897
TIME...MOT...LOC 1615Z 255DEG 26KT 2934 9883
Local storm report, Apr 3, 11:23 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1123 AM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     HAIL             2 S CASTROVILLE         29.32N  98.87W
04/03/2013  M0.70 INCH       MEDINA             TX   CO-OP OBSERVER

&&

EVENT NUMBER EWX1300272

CVP
Local storm report, Apr 3, 11:53 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 AM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HAIL             SAN ANTONIO             29.46N  98.51W
04/03/2013  M0.25 INCH       BEXAR              TX   TRAINED SPOTTER

            NEAR HILDEBRAND AND BROADWAY

&&

EVENT NUMBER EWX1300273

CVP
Local storm report, Apr 3, 11:55 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1155 AM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 AM     HAIL             7 N DEVINE              29.25N  98.90W
04/03/2013  M0.50 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER EWX1300274

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:10 PM CDTSpecial Weather StatementEWXLavaca35 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningEWXVal Verde59 min
Apr 2, 7:34 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales116 min
Apr 2, 7:42 PM CDTSevere Thunderstorm WarningEWXLavaca33 min
Apr 2, 7:52 PM CDTSpecial Weather StatementEWXGonzales38 min
Apr 2, 8:03 PM CDTSpecial Weather StatementEWXFayette42 min
Apr 2, 8:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick, Val Verde46 min
Apr 2, 8:54 PM CDTSpecial Weather StatementEWXEdwards, Kinney, Maverick, Real, Uvalde66 min
Apr 2, 9:53 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr, Medina, Uvalde52 min
Apr 2, 9:59 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala61 min
Apr 2, 10:21 PM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Frio, Gillespie, Kendall and 2 more39 min
Apr 2, 10:54 PM CDTSpecial Weather StatementEWXBexar, Blanco, Burnet, Frio, Kendall, Llano and 1 more66 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningEWXDimmit63 min
Apr 2, 11:21 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe54 min
Apr 2, 11:51 PM CDTSpecial Weather StatementEWXAtascosa, Caldwell, Comal, Guadalupe, Hays, Travis and 2 more39 min
Apr 3, 12:16 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Gonzales, Guadalupe, Hays and 4 more59 min
Apr 3, 12:54 AM CDTSpecial Weather StatementEWXBastrop, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more66 min
Apr 3, 10:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 3, 11:15 AM CDTSpecial Weather StatementEWXBexar45 min
Apr 3, 11:43 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina47 min
Apr 3, 12:26 PM CDTSpecial Weather StatementEWXGuadalupe34 min
Apr 3, 2:08 PM CDTSpecial Weather StatementEWXAtascosa37 min
Apr 3, 4:49 PM CDTSpecial Weather StatementEWXGonzales, Lavaca56 min
Apr 3, 4:58 PM CDTSpecial Weather StatementEWXAtascosa62 min
Apr 3, 5:52 PM CDTSpecial Weather StatementEWXKarnes, Wilson53 min
Apr 3, 6:25 PM CDTSpecial Weather StatementEWXDeWitt, Karnes35 min
Apr 3, 6:42 PM CDTSpecial Weather StatementEWXGonzales48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.